| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.The lens remains implanted.Cause of event is unknown.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
Additional information added within form.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.In a separate visit the lens was exchanged for a shorter length lens.Problem resolved.Cause of event is unknown.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.